# SDR IPXA10B59885

- Difficulty date: May 17, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- Engine: Ge CF680C2B1F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65B0207075A
- Part serial: 000703
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD AFT FLAP LOWER SKIN DAMAGED LOCATION OF DAMAGES NOTED IN EO B7 B747-5700-37548-A.  REPAIRED IAW EO B747-5700-37548-B REF LOG PAGE 383520/1/2.
